# SDR SWAA2014080830710

- Difficulty date: August 5, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- Aircraft time: 35,539 hours, 24,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 201804
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FWD OVERWING EMER EXIT SIGN LOWER BULB INOPERATIVE.  R & R BULB IAW AMM.
